Announcement

Collapse
No announcement yet.

Vagifem

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vagifem

    There is a new product called Vagifem. It is estrogen in a pill that you insert with a prefilled applicator. There are benefits in using this as there a none of the chemicals that are in the cream. The only thing that may be a problem is that you do have to insert it into the vagina with a very, very thin plunger. Anyway, it may be something you want to talk to your Drs about as an option.

  • #2
    Thanks, Carrie. I appreciate knowing about this. I'll check it out tomorrow. Do you know-does this kind of work same as estrace, more in topical mode or would you have to use prometrium or progesterone of some sort if you have a uterus. That's where I'm stuck because I still have a uterus and can't tolerate the progesterone type category but could sure stand to get some estrogen to the tissues.
    Dianne

    My bellydance "sisters" , our dogs, and me.

    Comment


    • #3
      Dear Dianne
      I think it works like the estrace cream, but without the mess. You could try topical progesterone cream, but I think you would have to talk to your doctor about that. I can say that for me, the vagifem worked much better than the cream because I always had burning probably from the other chemicals. I do not know how much gets absorbed into your bloodstream, so I really do not know if you would need progesterone or not. The natural progesterone cream comes in many different strenghts and you rub into your palms, thighs, any thin skin. Hope this helps.

      Comment


      • #4
        Well, I'm 1 week on vagifem now and so far, so good. Even the hot flashes are gone which supposedly isn't supposed to happen. My bladder has been a little worse but after doing a SANS treatment last night, I'm back to prior level and had a good night. I'm hoping to tough this out til the two weeks and then cut to twice/week maintenance and hopefully the bladder will be liveable while still getting the results. Thanks so much for telling me about this option. I had already tried progesterone cream and it about killed me.
        Dianne

        My bellydance "sisters" , our dogs, and me.

        Comment


        • #5
          Dear Dianne:
          I am so happy that I could help someone. My bladder was a little worse at first also, but I think it was because my muscles were so tight when I tried to insert the tablet,thatI stirred up my PVD. I am much better now, and am SOOO happy to hear that this has worked for you. Hope you have continued success. PS you might get a vaginal discharge which is your tissues getting engorged with estrogen. If this should happen, do not panic-talk it over with your GYN. Also, I have found the Upjohn people very helpful. THey did not know about IC and the vagifem and were very interested in hearing any adverse side effects. Take care.

          Comment

          Working...
          X